# SDR SWAA2022021154034

- Difficulty date: April 17, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR; UPPER BEAM ASSY #5 ; H.F.E.C. CRACK INDICATION PER NDT MANUAL PART 6 51-00-00 PROCEDURE 23. / FWD SERVICE DOOR REMOVED AND REPLACED ON NRC # G548916 ; REFER TO NRC FOR ALL WORK ACCOMPLISHED.
